# SDR REXA2019100191392

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 28,865 hours, 18,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR MADE "PEPPING" SOUND AT ABOUT 22,000 FEET,DESCENT TO 10,000 FEET AS SAFETY PRECAUTION.LOUD "HISSING"SOUND UNTIL ON FINAL AT ABOUT 1,500 FEET.UPON MX INSPECTION ON THE GROUND,IT WAS DISCOVERED ABOUT A 4-6 INCH LONG SECTION OF SEAL HAD PEELED AWAY FROM THE DOOR, BUT SEAL ITSELF WAS STILL GOOD & SERVICEABLE.  PERFORMED GENERAL VISUAL INSPECTION OF PAX DOOR SEAL IAW CRJ900 AMM 52-11-07.FOUND DOOR SEAL PARTIALY PEELED OUT OF PLACE.RESECURED DOOR SEAL INTO ITS PLACE.PERFORMED LEAK TEST OF PAX DOOR IAW CRJ900 AMM 52-00-00.OPS CHECK GOOD.NO LEAKS DETECTED.OK FOR SVC.
